Skip to main content

Identification of Time Series of Gyroscope Random Drift

Wu, Shaomin, Huang, Ren, Wan, Dejun (1995) Identification of Time Series of Gyroscope Random Drift. Journal of Applied Sciences, 13 (4). pp. 452-456. ISSN 1812-5654. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:32025)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 15:07 UTC
Last Modified: 16 Feb 2021 12:43 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/32025 (The current URI for this page, for reference purposes)
Wu, Shaomin: https://orcid.org/0000-0001-9786-3213
  • Depositors only (login required):